# SDR 08FDEA03570

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE:  UPON AFT FUSELAGE BODY FAIRING REMOVED, FOUND RIGHT HAND FUSELAGE SKIN FAIRING MATING SURFACE WITH MINOR SURFACE CORROSION.  RIGHT FUSELAGE SKIN FAIRING MATING SURFACE CORROSION REMOVED AS PER SRM 51-21-01 VOL II AND FOUND OUT OF LIMIT AS PER SRM 53-00-01 FIG 2 VOL I ORIGINAL THICKNESS = 0.081", MATERIAL REMOVED = 0.042", MATERIAL REMAINED = 0.039".  REPAIR CARRIED OUT AS PER SRM 53-20-00 FIG 13 VOL I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
